# SDR VNAA9911006

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Switch Rack
- Part number: 001A761A1010100
- Condition: Failed
- Location: Rt Control Lever
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKE ROLL, THE NOSE WHEEL STEERING FAILED.  THE AIRCRAFT WENT LEFT.  THE FLIGHT CREW REGAINED CONTROL AND TAXIED BACK TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT CONDITION LEVER MICROSWITCH RACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-05.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
